Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 275, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 4, 2012, 4:17 PM CDT for Barron County, Chippewa County, Rusk County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 4:17 PM CDT (21:17 UTC)
- Expired
- Sep 4, 2012, 5:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barron County, WI, Chippewa County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 156 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 4:45 PM CDT | HAIL 0.5 | 3 E New Auburn, WI | PUBLIC MEASURED 5/8 INCH HAIL EAST OF NEW AUBURN... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS53 KMPX 042117
SVRMPX
WIC005-017-107-042200-
/O.NEW.KMPX.SV.W.0275.120904T2117Z-120904T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARRON COUNTY IN NORTHWEST WISCONSIN...
NORTHWESTERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHWESTERN RUSK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 500 PM CDT
* AT 413 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 MPH. THIS
STORM WAS LOCATED 13 MILES NORTH OF BLOOMER...OR ABOUT 17 MILES
SOUTHEAST OF RICE LAKE...AND MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NEW AUBURN...
ISLAND LAKE...
RURAL NORTHWEST CHIPPEWA COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4506 9128 4519 9167 4521 9167 4520 9168
4520 9171 4521 9172 4538 9166 4533 9118
TIME...MOT...LOC 2117Z 282DEG 17KT 4527 9156
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
459
WWUS53 KMPX 042130
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT TUE SEP 4 2012
WIC005-042143-
/O.CAN.KMPX.SV.W.0275.000000T0000Z-120904T2200Z/
BARRON WI-
430 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARRON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4506 9128 4507 9132 4516 9159 4517 9159
4521 9156 4521 9154 4523 9155 4537 9154
4533 9118
TIME...MOT...LOC 2128Z 297DEG 18KT 4524 9149
$$
WIC017-107-042200-
/O.CON.KMPX.SV.W.0275.000000T0000Z-120904T2200Z/
CHIPPEWA WI-RUSK WI-
430 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RUSK AND NORTH CENTRAL CHIPPEWA COUNTIES UNTIL 500 PM CDT...
AT 427 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF BLOOMER...
OR 21 MILES SOUTHEAST OF RICE LAKE...MOVING SOUTHEAST AT 20 MPH.
IN ADDITION...AT 415 PM...HAIL SLIGHTLY LARGER THAN A HALF DOLLAR WAS
REPORTED SOUTHEAST OF CHETEK WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ISLAND LAKE.
RURAL NORTHWEST CHIPPEWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4506 9128 4507 9132 4516 9159 4517 9159
4521 9156 4521 9154 4523 9155 4537 9154
4533 9118
TIME...MOT...LOC 2128Z 297DEG 18KT 4524 9149
WIND...HAIL 60MPH 1.75IN
$$938
WWUS53 KMPX 042140
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 PM CDT TUE SEP 4 2012
WIC107-042154-
/O.CAN.KMPX.SV.W.0275.000000T0000Z-120904T2200Z/
RUSK WI-
440 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4528 9120 4506 9128 4516 9155 4523 9151
4529 9152 4529 9119
TIME...MOT...LOC 2139Z 297DEG 18KT 4521 9142
$$
WIC017-042200-
/O.CON.KMPX.SV.W.0275.000000T0000Z-120904T2200Z/
CHIPPEWA WI-
440 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHIPPEWA COUNTY UNTIL 500 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF BLOOMER...
OR 20 MILES NORTH OF CHIPPEWA FALLS...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWEST CHIPPEWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4528 9120 4506 9128 4516 9155 4523 9151
4529 9152 4529 9119
TIME...MOT...LOC 2139Z 297DEG 18KT 4521 9142
WIND...HAIL 60MPH 1.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:51 PM CDT, 26 minutes earlier.
Area forecast discussion, Sep 4, 3:51 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 351 PM CDT TUE SEP 4 2012 .DISCUSSION... MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE TIMING AND PLACEMENT OF SHOWERS AND THUNDERSTORMS OVER THE NEXT 24 HOURS...AS WELL AS THE THREAT FOR SEVERE WEATHER THIS AFTERNOON AND OVERNIGHT. ON FRIDAY A CLIPPER SYSTEM WILL DIVE ACROSS THE REGION AND BRING ANOTHER ROUND OF PRECIP. ONCE THIS PASSES THROUGH...THE REST OF THE PERIOD LOOKS DRY WITH SEASONABLE TEMPERATURES. TODAY THROUGH WEDNESDAY...EARLY AFTERNOON NORTH AMERICAN WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LEVEL LOW SPINNING OVER CENTRAL CANADA...WITH A POTENT SHORTWAVE APPROACHING NORTHERN MONTANA. CLOSER TO HOME ZONAL FLOW OF 40 TO 50 KTS WAS IN PLACE ACROSS THE UPPER MIDWEST WITH A FEW EMBEDDED WEAK PERTURBATIONS. AT THE SURFACE A 1006MB LOW HAD DEVELOPED ALONG THE SD/NE BORDER DOWNSTREAM OF THE AFOREMENTIONED MONTANA SHORTWAVE. ANOTHER LOW HAD DEVELOPED OFF THE TIP OF LAKE SUPERIOR...WITH A COLD FRONT/DRY LINE EXTENDING DUE SOUTH ALONG THE WI/MN BORDER. BEHIND THIS BOUNDARY DEWPOINTS HAD DROPPED OFF INTO THE 40S AND 50S...WHILE AHEAD OF THIS BOUNDARY DEWPOINTS WERE STILL IN THE MID 60S WITH SOUTHERLY WINDS. FOR THE REST OF THE AFTERNOON AND EVENING EXPECT ANY CHANCE OF CONVECTION TO REMAIN CONFINED ACROSS FAR EASTERN MINNESOTA AND WESTERN WISCONSIN. PRECIP SHOULD BE OUT OF THE FORECAST AREA BY LATE THIS EVENING...AND THE ATTENTION TURNS TO THE SOUTH AHEAD OF THE AFOREMENTIONED DEVELOPING SD/NE SURFACE LOW. THE CHALLENGE LIES IN TRYING TO QUANTIFY THE EFFECTS OF THE OVERESTIMATION OF BOUNDARY LAYER MOISTURE BY THE MODELS. THE 19Z SPC MESOANALYSIS 3HR SB AND MLCAPE FIELDS SHOWS DECREASING POTENTIAL ENERGY ACROSS WESTERN MINNESOTA...WHICH WOULD NOT BODE WELL FOR OVERNIGHT CONVECTION. THE RAP40 SEEMS TO HAVE A PRETTY GOOD HANDLE ON THIS...AND IT SHOWS THE SOUTHWEST/NORTHEAST ORIENTED CAPE GRADIENT BECOMING MORE HORIZONTALLY ALIGNED OVERNIGHT. THIS GRADIENT SHOULD BE THE FOCUS FOR SEVERE WEATHER LATER TONIGHT ASSUMING THAT CONVECTION IS ABLE TO GET GOING NEAR THE MN/SD/IA BORDER AND TRACK EASTWARD. FORECAST SOUNDINGS SHOW FAVORABLE SPEED AND DIRECTIONAL SHEAR...ESPECIALLY AS THE LLJ KICKS IN AT 20 TO 30KTS ACROSS THE REGION. ANY STORMS THAT FORM SHOULD REMAIN ELEVATED...BUT WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AS BOTH THE DEEP LAYER AND 0-1KM SHEAR REMAIN FAVORABLE OVERNIGHT. TOMORROW PRECIP WILL CONTINUE EASTWARD AND EXIT THE REGION BY THE AFTERNOON. SKIES WILL CLEAR WITH SOUNDINGS SHOWING POTENTIAL FOR BRISK NORTHWEST WINDS MIXING DOWN TO THE SURFACE. THURSDAY THROUGH TUESDAY...THURSDAY WILL BE DRY AS HIGH PRESSURE SETTLES IN ACROSS THE REGION. BY THURSDAY NIGHT ANOTHER CLIPPER LIKE SYSTEM CURRENTLY OVER THE ALASKA/CANADA BORDER WILL SLIDE DOWN THE EASTERN SPINE OF THE CANADIAN ROCKIES AND TRACK ALONG THE MISSOURI RIVER VALLEY. THIS WILL BRING ANOTHER ROUND OF PRECIP...WITH THE BEST CHANCES ACROSS THE SOUTH. THE RAIN WILL END LATE FRIDAY...BUT CLOUD COVER WILL HOLD BACK AFTERNOON HIGH TEMPS. DRY WEATHER IS THEN EXPECTED THROUGH THE END OF THE PERIOD. TEMPERATURES WILL REMAIN NEAR THE SEASONAL AVERAGE FOR EARLY SEPTEMBER...WITH HIGHS IN THE 70S AND LOWS NEAR 50. && .AVIATION... /18Z TAF ISSUANCE/ WEAK SFC BOUNDARY NOT EASY TO FIND IN SURFACE DATA...BUT SEEMS TO BE FROM NEAR STC TO JUST W OF MSP. WEST OF THIS AREA DEW POINTS GRADE DOWNWARD INTO THE 50S. VSBL SATL BEGINNING TO SHOW A FEW CU DEVELOP EAST OF BOUNDARY. AREA TO THE EAST OF BOUNDARY HAS ALSO BEGUN TO RAPIDLY DESTABALIZE WITH CIN DECREASING. FEEL THAT BEST THREAT OF ANY THUNDER WILL ONLY AFFECT EAU. UPSTREAM CDFNT IN PLOWING INTO NW NODAK AND WILL REACH KAXN ARND 06Z..REACHING KEAU BY 15Z WED. ANOTHER ROUND OF SCT SHWRS/TSTMS EXPECTED ALONG FNT. CAA AND TIGHTENING GRADIENT IN WAKE OF FNT SHUD YIELD GUSTS 20 TO 25 KTS. MAY ALSO SEE A PERIOD OF BKN030 IN WAKE OF FNT. KMSP...EXPECT THUNDER THREAT THIS AFTN TO BE EAST OF MSP. ARND 08Z SHUD SEE SCT SHWRS/TSTMS AFFECT MSP WITH APRCH OF CDFNT WITH BRF PRD OF MVFR CONDS PSBL. CDFNT PASSING MSP SHORTLY AFT 12Z WITH GUSTS ARND 20 KTS DVLPG ARND 15Z. /OUTLOOK FOR KMSP/ .WED...BECOMING VFR EARLY. NW WINDS GUSTING 20 TO 25 KTS. .THU...VFR. W WINDS 10 KTS. .FRI...VFR. NW WINDS 5 TO 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JRB/BAP
Hazardous weather outlook, Sep 4, 11:49 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1149 AM CDT TUE SEP 4 2012 MNZ053-062-063-070-077-078-082>085-091>093-WIZ014>016-023>028- 051100- CHISAGO-RAMSEY-WASHINGTON-DAKOTA-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1149 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...GENERALLY EAST OF INTERSTATE 35 FROM EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN...AND ALONG INTERSTATE 90 IN SOUTH CENTRAL MINNESOTA. THE PRIMARY RISKS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. MNZ041>045-047>052-054>061-064>069-073>076-051100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-HENNEPIN-ANOKA-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-LE SUEUR- 1149 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT AHEAD OF AN ADVANCING COLD FRONT. A FEW OF THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Sep 4, 3:55 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT TUE SEP 4 2012
WIZ015-016-027-042145-
BARRON-CHIPPEWA-RUSK-
355 PM CDT TUE SEP 4 2012
...THUNDERSTORMS MOVINGOVER BARRON...CHIPPEWA AND RUSK COUNTIES
THROUGH 445 PM CDT...
AT 350 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF BARRON. THIS STORM WAS MOVING EAST
AT 25 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHETEK.
NEW AUBURN.
ISLAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4512 9130 4517 9167 4521 9167 4520 9168
4520 9175 4522 9179 4538 9175 4536 9126
TIME...MOT...LOC 2055Z 274DEG 21KT 4528 9168Local storm report, Sep 4, 3:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 4 S CHETEK 45.26N 91.65W
09/04/2012 M1.00 INCH BARRON WI TRAINED SPOTTER
&&
AJZLocal storm report, Sep 4, 4:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL CHETEK 45.32N 91.65W
09/04/2012 M0.88 INCH BARRON WI TRAINED SPOTTER
&&
AJZLocal storm report, Sep 4, 4:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 10 E RICE LAKE 45.50N 91.53W
09/04/2012 M0.75 INCH RUSK WI TRAINED SPOTTER
HAIL HAS FALLEN FOR SEVERAL MINUTES WITH LARGEST DIAMETER
OF DIME SIZE.
&&
AJZLocal storm report, Sep 4, 4:17 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 2 SE CHETEK 45.30N 91.62W
09/04/2012 M1.50 INCH BARRON WI COCORAHS
SOME MINOR LEAF DAMAGE NOTED.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:55 PM CDT | Special Weather Statement | MPX | Chippewa | 50 min |
| Sep 4, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 50 min |
| Sep 4, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 39 min |
| Sep 4, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 26 min |
| Sep 4, 5:39 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 36 min |
| Sep 4, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.